# SDR ASAA2016032016033

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 509 hours, 164 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START ON RECALL, MACH TRIM FAIL LIGHT ILLUMINATED, RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED MACH TRIM DFCS BITE TESTS 20.33 LRU TESTS, EXT MAINT MACH TRIM BITE 60.33, CURRENT STATUS BITE 10.00 AND MACH TRIM BITE 13.00 NUMEROUS TIMES.  ALL GOOD.
